MathSciNet Relay Station
MathSciNet bibliographic data
MR1417660 68P10
McDiarmid, C. J. H.; Hayward, R. B. Large deviations for Quicksort. J. Algorithms 21 (1996), no. 3, 476–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement